# SDR P5CA2015082700102

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rod End
- Part number: PBA1690
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NR 2 ENGINE 14TH STG PNEMATIC DUCT SUPPORT LINK ROD END WORN AT BOTH SIDES IAW AMM 70-50-00-912-001, REV 112, REPLACED NR 2 ENG, 14TH STG PNEUMATIC DUCT SUPPORT LINK ROD END WITH SERVICABLE PARTS.  CONDITION CHECK NORMAL.
